# SDR DALA104609883

- Difficulty date: February 27, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 68,845 hours, 66,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND FWD CARGO COMPARTMENT, LT SIDEWALL SUPPORT HAS SECTION CUT OUT FOR ACCESS TO SHEET METAL REPAIR.  REPAIRED SPLICED IN ORIGINAL SIDEWALL STIFFENER SECTION IAW SRM 53-01.
